Cyclic and cocyclic maps and generalized Whitehead products

Authors

  • M. Golasiński University of Warmia and Mazury
  • T. de Melo Instituto de Geociências e Ciências Exatas

Abstract

Given co-H-spaces X and Y, B. Gray has defined a co-H-space XY and a natural transformation
XYXY which leads to a generalized Whitehead product. We make use of that product and sketch ideas on its dual to examine cyclic and cocyclic maps. Given spaces X and Y, some results on Gottlieb sets G(X,Y) and dual Gottlieb sets DG(X,Y) are stated.

Downloads

Published

2013-06-26

How to Cite

Golasiński, M., & de Melo, T. (2013). Cyclic and cocyclic maps and generalized Whitehead products. Transactions of Institute of Mathematics, the NAS of Ukraine, 10(6), 22–34. Retrieved from https://trim.imath.kiev.ua/index.php/trim/article/view/273